MAUDE Adverse Event Report: ASTURA MEDICAL ASTURA; PLATE

ASTURA MEDICAL ASTURA; PLATE
Model Number LDD000006
Medical Device Problem Codes Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A foreign part appeared on the ct scan.A revision surgery reportedly found "a wire" which was presumbaly caused by some sheered threading from the screw.The actual implants were not returned.

Brand Name
ASTURA
Common Device Name
PLATE
Manufacturer (Section D)
ASTURA MEDICAL
4949 w. royal lane
irving TX 75063
Manufacturer (Section G)
.ASTURA MEDICAL
4949 w. royal lane
irving TX 75063
Manufacturer Contact
parker kelch
4949 w. royal lane
irving, TX 75063
4695011553
MDR Report Key21608455
Report Number3015941638-2025-00003
Device Sequence Number13128290
Product Code OVE
UDI-Device Identifier00840085250705
UDI-Public00840085250705
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberLDD000006
Device Catalogue NumberLDD000006
Device Lot Number620402A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic